# SDR SWIA201437177

- Difficulty date: April 8, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,036 hours, 49,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE MOST FORWARD FLOOR EMERGENCY LIGHTS ARE INTERMITTENT.  REPAIRED BROKEN WIRE TO FORWARD EMERGENCY FLOOR LIGHTS IAW AMM.
